Interesting fact No. 1

Do you know that you can overdose on Paracetamol? The obvious sign of overdosing is brown urine. Yup, Brown.
And as you can overdose on Paracetamol, you can also die from overdosing on Paracetamol. Usually people who die from overdosing on Paracetamol have green liver. Yes, Green.
So the point is Paracetamol can give you unusual colours if you’re overdosing. And it’s not like you look at your liver to check if it has unusual colouring anyway.

Advertisements

One Response to “Interesting fact No. 1”

  1. Nhan Says:

    ohh u been drug profiling hey? haha

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s


%d bloggers like this: